Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 8, Issue 5

Issues

A two-surface problem for a biharmonic equation

M. A. Atakhodzhaev
Published Online: 2013-09-07 | DOI: https://doi.org/10.1515/jiip.2000.8.5.483

Abstract

- In this paper we consider a two-surface problem for a biharmonic equation and formulate a sufficient condition for unique solvability of this problem and the conjugate problem in the class C2(D̅1) ∩ C4(D̅1).

About the article

Published Online: 2013-09-07

Published in Print: 2000-10-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 8, Issue 5, Pages 483–486, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2000.8.5.483.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Comments (0)

Please log in or register to comment.
Log in